Author of the publication

On the Bijectivity of Families of Exponential/Generalized Polynomial Maps.

, , and . SIAM J. Appl. Algebra Geom., 3 (3): 412-438 (2019)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

The Morphology of German Particle Verbs: Solving the Bracketing Paradox. Journal of Linguistics, 39 (2): 275--325 (2003)Unternehmenscontrolling, and . Lehrbuch Gabler, Wiesbaden, 1. Aufl. edition, (2006)IFRS - International Financial Reporting Standards, and . Rechnungswesen und Steuern Verl. Neue Wirtschafts-Briefe, Herne u.a., (2004)Streitfall Globalisierung, and . Forum Wirtschaft und Soziales Oldenbourg, München u.a., (2001)Strategisches internationales Management, and . Vahlens Handbücher der Wirtschafts- und Sozialwissenschaften Vahlen, München, (2002)The Extraction of Expressive Shaping in Performance., and . Computer Music Journal, 27 (1): 47-58 (2003)Almost Conical Deformations of Thin Sheets with Rotational Symmetry., and . SIAM J. Math. Anal., 46 (1): 25-44 (2014)Fast Indirect Lighting Approximations using the Representative Candidate Line Space., , and . J. WSCG, (2018)On the Bijectivity of Families of Exponential/Generalized Polynomial Maps., , and . SIAM J. Appl. Algebra Geom., 3 (3): 412-438 (2019)The SBML ODE Solver Library: a native API for symbolic and fast numerical analysis of reaction networks., , , , , and . Bioinform., 22 (11): 1406-1407 (2006)